Pacific Journal of Mathematics

On conjugation cobordism.

Duane O'Neill

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 573-577.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911624

Mathematical Reviews number (MathSciNet)
MR0356095

Zentralblatt MATH identifier
0298.57029

Subjects
Primary: 57D85

Citation

O'Neill, Duane. On conjugation cobordism. Pacific J. Math. 53 (1974), no. 2, 573--577. https://projecteuclid.org/euclid.pjm/1102911624


Export citation

References

  • [1] G. E. Bredon, EquivariantCohomology Theories, Lecture Notes in Math., (34), Springer-Verlag, 1967.
  • [2] G. E. Bredon, EquivariantHomotopy, Proceedings of the Conference on Transforma- tion Groups, Springer-Verlag, 1968.
  • [3] P. E. Conner and E. E. Floyd, Differentiable Periodic Maps, Ergb. der Math., N. S. (33), Springer-Verlag, 1964.
  • [4] P. S. Landweber, Conjugations on complex manifolds and equivariant homotopy of MU, Bull. Amer. Math. Soc, 74 (1968), 271-274.
  • [5] P. S. Landweber,Fixed point free conjugations on complex manifolds, Annals of Math., 86 (1967), 491-502.